Jump to content

Recommended Posts

My pdoc has me coming off Lamictal. I was at 150 mg. This week, Im down to 100mg, then each week I go down another 25mg till Im off, so it's going to take me a month to come off this. Is this a good schedule? Also, can I expect any withdrawal from coming off? Thanks!

Link to comment
Share on other sites

The starter pack titrates up at 25mg/week, so 25 to 50mg taper should be fine. Any side effects I've had going down were only a fraction of what I experienced going up. For me that's usually a mild headache and a little bit of dizzines. Again,going down hasn't bothered me.

Good luck,

a.m.

Link to comment
Share on other sites

I didn't notice any withdrawal type stuff, even cold-turkeying off of it. Note, though, that the first few days of that were spent fully anesthetized so who knows about that part...

I think, if you feel "withdrawal" symptoms, there is the likelihood of it being the original symptoms returning. Just keep in contact with your pdoc if you notice anything strange, as per usual.

Link to comment
Share on other sites

Yeah, that's slower than I went up, so you should be OK. I had weirdness every dose change going up, so it may be the same coming down. Why you quiting, BTW?

My pdoc has put me on Lithium, and is hoping to be able to take me off everything else (Im already off Abilify, now it's Lamictal, then the Cymbalta). I think he wants to get me down to the bare minimum. He thinks the Lithium will take care of everything.

Link to comment
Share on other sites

I think it sounds just right.

It's easy to forget how careful we have to be with AC's. I was careless and ran out of lamictal this week - missed 2 doses before I managed to get to the pharmacy. I'm at 400mg, so a drop from that to zero wasn't the best thing. I was incredibly lightheaded and shaky and I'm surprised I managed to drive without causing an accident. Fair warning to us all I think.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...